Advanced search
1 file | 271.98 KB

Eigenfunction expansions of ultradifferentiable functions and ultradistributions, II : tensor representations

Author
Organization

Downloads

  • S2330-0000-2018-00024-3.pdf
    • full text
    • |
    • open access
    • |
    • PDF
    • |
    • 271.98 KB

Citation

Please use this url to cite or link to this publication:

Chicago
Dasgupta, Aparajita, and Michael Ruzhansky. 2018. “Eigenfunction Expansions of Ultradifferentiable Functions and Ultradistributions, II : Tensor Representations.” Transactions of the American Mathematical Society. Series B 5 (4): 81–101.
APA
Dasgupta, A., & Ruzhansky, M. (2018). Eigenfunction expansions of ultradifferentiable functions and ultradistributions, II : tensor representations. TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY. SERIES B, 5(4), 81–101.
Vancouver
1.
Dasgupta A, Ruzhansky M. Eigenfunction expansions of ultradifferentiable functions and ultradistributions, II : tensor representations. TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY. SERIES B. 2018;5(4):81–101.
MLA
Dasgupta, Aparajita, and Michael Ruzhansky. “Eigenfunction Expansions of Ultradifferentiable Functions and Ultradistributions, II : Tensor Representations.” TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY. SERIES B 5.4 (2018): 81–101. Print.
@article{8585458,
  author       = {Dasgupta, Aparajita and Ruzhansky, Michael},
  issn         = {2330-0000},
  journal      = {TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY. SERIES B},
  language     = {eng},
  number       = {4},
  pages        = {81--101},
  title        = {Eigenfunction expansions of ultradifferentiable functions and ultradistributions, II : tensor representations},
  url          = {http://dx.doi.org/10.1090/btran/24},
  volume       = {5},
  year         = {2018},
}

Altmetric
View in Altmetric